# SDR HYIA223PBGEAR1013

- Difficulty date: October 13, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 30,189 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKE OFF AND GEAR RETRACTION,(DOWN LOCK LIGHTS EXTINGUISHED) THE HYD PRESSURE LIGHT AND GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, SAME INDICATION. CREW ELECTED TO EXTEND GEAR, NORMAL EXTENSION (3 GREEN ILLUMINATED AND HYD PRESSURE LIGHT EXTINGUISHED). RETURNED TO BLOCK, LANDING UNEVENTFUL.  MX PERFORMED SEVERAL EXTENSION AND RETRACTION TEST, COULD NOT DUPLICATE LANDING GEAR MALFUNCTION.  AS A PRECAUTIONARY MEASURE, CLEANED AND LUBED ALL UPLOCK SWITCHES.
